# SDR ASOA200901465

- Difficulty date: December 28, 2009
- Submitted: December 31, 2009
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 19,291 hours, 16,531 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SUPPORT AT LBL 45 HAS CORROSION FS 574 TO FS 621 AND SEVERAL GOUGES AT FS 589 LARGEST .700"L X .300"W X .018" DEEP APPROX.
